# SDR UALA2012120707086

- Difficulty date: December 5, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 44,416 hours, 9,535 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Crossed
- Location: Backup Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE BACKUP GEN DOES NOT COME ON LINE AFTER ENGINE START 3X. PER C-CHECK CREW, REPLACE BACKUP CONVERTER M24008. RAN NR 2 ENGINE, MSG 24-47050 STILL SHOW LATCHED.  FOUND CROSSED WIRES T1 AND T2 AT M24004 BACKUP GENERATOR.  CORRECTED PER WDM24-25-21.  REINSTALLED ORIGINAL BACKUP CONVERTER M24008.  IDLE RUN OP-CHECK REQUIRED.  ACP IDLE RUN PER MM-71-00 -00-501, TEST 3.  BACK UP GEN OPS CHECK OK.
